Anadin Paracetamol Tablets Pack of 16

Anadin Paracetamol Tablets Pack of 16

Anadin Paracetamol Tablets Pack of 16

£1.79 Save: £0.24 RRP: £2.03

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Anadin
Code: 2490530
Weight: 175g

Description

What your medicine is and what it is used for

Each tablet contains: 500 mg of Paracetamol Ph Eur.

Paracetamol works by relieving pain and reducing high temperature and fever.

Your medicine is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains, aches and pain, symptomatic relief of rheumatic aches and pains, influenza symptoms, feverishness and feverish colds.

 

Directions

For oral administration and short term use only

Dosage: Adults, the elderly and young persons aged 12 or over: The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take 2 tablets up to 4 times a day, as required. The tablets should be taken with water. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.

Do not take more than 8 tablets in 24 hours.

Contains PARACETAMOL

For children 6 to 12 years of age: Take ½ to 1 tablet up to 4 times a day, as required. The tablets should be taken with water. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.

Do not take more than 4 tablets in 24 hours.

 

 

Warnings

Do not give to children under 6 years.

Do not take if you:

• are taking any other products that contain paracetamol

• are allergic to paracetamol or any of the other ingredients

Take special care and talk to a pharmacist or your doctor before taking this medicine if you are suffering from liver or kidney disease (including alcoholic liver disease) or G-6-PD deficiency (an hereditary condition leading to low red blood cell counts).

Do not use this medicine if you are taking medicines that reduce the clotting of the blood (e.g. warfarin).

Talk to your doctor or a pharmacist if you are taking some antibiotics (chloramphenicol), anti-sickness treatments (metoclopramide, domperidone), some treatments for diarrhoea caused by gall bladder disease, or lipid lowering drugs (cholestyramine).

 Do not take with any other paracetamol-containing products.

Do not give to children under 6 years of age.

Do not exceed the stated dose.

If symptoms persist for more than 3 days, consult your doctor or pharmacist.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Bring any remaining medicine with you to show the doctor.

Possible Side Effects: Like all medicines, your medicine can cause side effects, although not everybody gets them.

You can reduce the chances of experiencing side effects by using the minimum dose required. Side effects may be more serious in the elderly patients.

If you experience any of the following serious effects STOP taking this medicine immediately and contact your doctor or pharmacist: Severe allergic reactions: difficulty breathing, skin rash, swollen facial features or a runny nose.

Other possible side effects

If any of the following side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist:

• Occasionally the blood does not clot well, which may result in easy bruising or bleeding.

• Rarely, a severe reduction in the number of white blood cells, which makes infections more likely.

• Other rare side effect like shortness of breath.

Do not use this medicine after the expiry date shown on the end of the carton.

Do not store above 25ºC.

Keep out of sight and reach of children

 

Ingredients

The active substance is Paracetamol. Your medicine contains 500 mg of Paracetamol Ph Eur. Each tablet also contains: croscarmellose sodium, povidone, pregelatinised maize starch, stearic acid, hydroxypropyl methylcellulose (E464) and polyethylene glycol.

 

You may also like